Ibudol 400 mg 20 sobres suspension

Ibuprofen Oral Suspension 400 mg to take directly from on or dilute them in water.
Ibudol is indicated to relieve mild to moderate pain and to reduce fever.

More details

6,80 € tax incl.

More info

WHAT IS IT IBUDOL 400 mg
Ibudol oral suspension is a medicine in envelopes containing a suspension of 400 mg of ibuprofen prepared to take directly from above or if you prefer dissolved in water.
Ibuprofen containing this medicine is a nonsteroidal anti-inflammatory pain reliever and fever reducer.
Ibudol is indicated to combat: fever, headache, toothache, pharyngitis, tonsillitis, ear infections, arthritis, back pain, neck stiffness, menstrual pain ...

WARNINGS AND PRECAUTIONS
Check with your doctor before taking this medicine if:
- If you are allergic to ibuprofen, aspirin or any other part of Ibudol.
- If you have or have had ulcers or bleeding in the digestive tract.
- If you suffer from ulcerative colitis or Crohn's disease, clotting disorders, heart failure, or liver or kidney enferfemades.
- If you have fluid retention, asthma.
- If you are currently being treated with any other medications.
Ibudol contains azorubine so allergic reactions may occur.
Do not exceed the dose and duration of treatment recommended.

CHILDREN
Ibudol 400 mg oral suspension is not suitable for children under 8 years old.

PREGNANCY, BREASTFEEDING AND FERTILITY
Pregnant women should consult their doctor before taking Ibudol.
Although only ibuprofen is excreted in breast milk it is recommended that lactating women consult their doctor or prolonged treatment with high doses of this medicine.
Patients of childbearing age should be aware that this medicine reduces the ability to conceive.

ELDERLY
Patients over 60 years old should consult their doctor before taking Ibudol. This population is more prone to adverse effects of this medicine.

DOSAGE AND USE
It is recommended that Ibudol oral suspension is taken before meals to reduce the possibility of the occurrence of stomach discomfort.
Before taking Ibudol should homogenize the suspension pressing the top and bottom of the envelope repeatedly.
- Children under 8 years old. Do not administer. Ibudol is not suitable for this age group.
- Children between 8 and 12 years old: Administer 200 mg (average over Ibudol 400 mg) every 4-6 hours as needed. should not exceed 1000 mg per day.
- Adults: Administer 400 mg (1 over Ibudol 400 mg) every 4-6 hours as needed. Teens should not exceed 1600 mg / day (4 sachets) and adults 2400 mg / day (6 envelopes).
Elderly patients with liver or kidney disease should consult their doctor for this will adjust the dose.
The duration of treatment depends on each case but shall not exceed 7 days without consulting a doctor.

ADVERSE EFFECTS
- Common: ulcers or bleeding in the digestive tract, nausea and vomiting, diarrhea, constipation, gas, stomach pain or abdomen, mouth sores, skin rash, headache and nervousness.
- Uncommon: redness, swelling and itching of the skin, face, lips and tongue, drowsiness, anxiety, tinnitus and impaired vision.
- Rare: stomach or intestinal perforation and inflammation of the esophagus or intestine, anaphylactic shock, confusion, depression, hepatitis and jaundice.
- Very rare: skin blisters, systemic lupus erythematosus, hair loss and aseptic meningitis.

OVERDOSE
In case of overdose may appear: nausea and vomiting, headache, abdominal, drowsiness, impaired vision, vertigo, tinnitus, hypotension and fainting.
In case of overdose or accidental ingestion seek medical center or call a poison control center: +34 915 62 04 20

COMPOSITION
- Active principle. Each sachet of oral suspension contains 400 mg of ibuprofen.
- Excipients: Anhydrous citric acid, sodium benzoate, sodium citrate, sodium saccharin, sodium chloride, xanthan gum, methylcellulose, maltitol, azorubine, thaumatin, glycerol, strawberry flavor and water.

HOLDER OF THE MARKETING AUTHORISATION
Kern Pharma, S.L.
Venus, 72. Polig. Ind. Colon II.
08228 - Tarrasa, Barcelona

RESPONSIBLE FOR MANUFACTURING
Industrial Pharmaceutical Cantabria, S.A.
Cazoña road / Adarzo s / n
39011 Santander
or
Laboratory Farmalider S.A
C / Aragoneses, 2
28108 Alcobendas (Madrid)

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense